Алгебра и анализ
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2009, том 21, выпуск 6, страницы 182–201 (Mi aa1166)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

Статьи

Blaschke products and nonideal ideals in higher order Lipschitz algebras

K. M. Dyakonov

ICREA and Universitat de Barcelona, Departament de Matemàtica, Aplicada i Anàlisi, Barcelona, Spain
Список литературы:
Аннотация: We investigate certain ideals (associated with Blaschke products) of the analytic Lipschitz algebra Aα, with α>1, that fail to be “ideal spaces”. The latter means that the ideals in question are not describable by any size condition on the function's modulus. In the case where α=n is an integer, we study this phenomenon for the algebra Hn={f:f(n)H} rather than for its more manageable Zygmund-type version. This part is based on a new theorem concerning the canonical factorization in Hn.
Ключевые слова: inner functions, Blaschke products, Lipschitz spaces, ideals.
Поступила в редакцию: 14.01.2009
Англоязычная версия:
St. Petersburg Mathematical Journal, 2010, Volume 21, Issue 6, Pages 979–993
DOI: https://doi.org/10.1090/S1061-0022-2010-01127-0
Реферативные базы данных:
Тип публикации: Статья
Язык публикации: английский
Образец цитирования: K. M. Dyakonov, “Blaschke products and nonideal ideals in higher order Lipschitz algebras”, Алгебра и анализ, 21:6 (2009), 182–201; St. Petersburg Math. J., 21:6 (2010), 979–993
Цитирование в формате AMSBIB
\RBibitem{Dya09}
\by K.~M.~Dyakonov
\paper Blaschke products and nonideal ideals in higher order Lipschitz algebras
\jour Алгебра и анализ
\yr 2009
\vol 21
\issue 6
\pages 182--201
\mathnet{http://mi.mathnet.ru/aa1166}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2604546}
\zmath{https://zbmath.org/?q=an:1218.30154}
\transl
\jour St. Petersburg Math. J.
\yr 2010
\vol 21
\issue 6
\pages 979--993
\crossref{https://doi.org/10.1090/S1061-0022-2010-01127-0}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000284238100006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871437468}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/aa1166
  • https://www.mathnet.ru/rus/aa/v21/i6/p182
  • Эта публикация цитируется в следующих 6 статьяx:
    1. Н. А. Широков, “Факторизация Неванлинны в весовых классах аналитических функций переменной гладкости”, Изв. РАН. Сер. матем., 85:3 (2021), 261–283  mathnet  crossref  zmath  adsnasa; N. A. Shirokov, “Nevanlinna factorization in weighted classes of analytic functions of variable smoothness”, Izv. Math., 85:3 (2021), 582–604  crossref  isi  elib
    2. Н. А. Широков, “Внутренние множители аналитических функций переменной гладкости в замкнутом круге”, Алгебра и анализ, 32:5 (2020), 145–181  mathnet; N. A. Shirokov, “Inner factors of analytic functions of variable smoothness in the closed disk”, St. Petersburg Math. J., 32:5 (2021), 929–954  crossref
    3. Dyakonov K.M., “Factorization and Non-Factorization Theorems For Pseudo Continuable Functions”, Adv. Math., 320 (2017), 630–651  crossref  mathscinet  zmath  isi  scopus
    4. Konstantin M. Dyakonov, Association for Women in Mathematics Series, 5, Harmonic Analysis, Partial Differential Equations, Banach Spaces, and Operator Theory (Volume 2), 2017, 239  crossref
    5. Colonna F., Li S., “Weighted Composition Operators From Into the Zygmund Spaces”, Complex Anal. Oper. Theory, 7:5 (2013), 1495–1512  crossref  mathscinet  zmath  isi  scopus
    6. Dyakonov K.M., “Wronskians and Deep Zeros of Holomorphic Functions”, J. Math. Pures Appl., 99:6 (2013), 668–684  crossref  mathscinet  zmath  isi  elib  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Статистика просмотров:
    Страница аннотации:512
    PDF полного текста:150
    Список литературы:61
    Первая страница:8
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025